MathSciNet Relay Station
MathSciNet bibliographic data
MR925194 68U05 (52-04 68P05 68Q25)
Tarjan, Robert E.; Van Wyk, Christopher J. An $O(n\,\log\log n)$-time algorithm for triangulating a simple polygon. SIAM J. Comput. 17 (1988), no. 1, 143–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement